| Model Number |
401744 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system could not pass the severely calcified and tortuous lesion.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations no manufacturing related root cause could be determined.